# SDR 2001UALA00027

- Difficulty date: January 13, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Aircraft time: 63,840 hours, 36,618 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME EXPERIENCED VIBRATION WHEN AIRSPEED WAS GREATER THAN 300 KNOTS.  *S/D*  CHECKED AIRCRAFT PER TROUBLESHOOTING MAINTENANCE MANUAL.  NO DISCREPENCIES WERE NOTED DURING GROUND CHECKS OR BY SUBSEQUENT FLIGHT CREWS SINCE THE INITIAL WRITE-UP.  NO VIBRATION OR FLUTTER NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
